After being hospitalized for pulmonary embolisms and DVTs due to birth control pills and estrogen levels I opted for the Mirena IUD because it hadn't been a year since I had my twins and I was/am not ready for any more kids. first 3-6 months almost constant heavy bleeding, debilitating cramps, and was always in clinic to make sure it didn't infiltrate anywhere. then nothing, no periods still some cramping (hardly noticeable), mild acne, and breast sensitivity during normal cycle times but no actual bleeding. That was in November of 2011... now all of a sudden I am having bright red bleeding slightly more then spotting... almost to much for liner but definitely not enough for pad or tampon... some slight cramps. Should I be worried? I would be lying if I said I wasn't already worried... its not so much the fact that I am bleeding that worries me its the fact that it is always bright red like it is fresh... no sex or anything to cause it (I am usually sitting at my desk at work all day) and it only lasts for maybe 1-3 days and it was once a month but now it is every 2 weeks.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2011 • 1 answer
Posted 28 Jun 2012 • 4 answers
Posted 28 Feb 2013 • 1 answer
I have dvt and pulmonary embolism I'm on warfarin for 2 months and wearing compression sock. I have?
Posted 21 Aug 2013 • 1 answer
Posted 23 Sep 2015 • 1 answer